Header

UZH-Logo

Maintenance Infos

Rings of invariants for representations of quivers


Halic, M; Stupariu, M S (2005). Rings of invariants for representations of quivers. Comptes Rendus Mathématique. Académie des Sciences. Paris, 340(2):135-140.

Abstract

In this Note we compute the generators of the ring of invariants for quiver factorization problems, generalizing results of Le Bruyn and Procesi. In particular, we find a necessary and sufficient combinatorial criterion for the projectivity of the associated invariant quotients. Further, we show that the non-projective quotients admit open immersions into projective varieties, which still arise from suitable quiver factorization problems.

Abstract

In this Note we compute the generators of the ring of invariants for quiver factorization problems, generalizing results of Le Bruyn and Procesi. In particular, we find a necessary and sufficient combinatorial criterion for the projectivity of the associated invariant quotients. Further, we show that the non-projective quotients admit open immersions into projective varieties, which still arise from suitable quiver factorization problems.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2005
Deposited On:03 Mar 2010 11:02
Last Modified:06 Dec 2017 20:46
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:https://doi.org/10.1016/j.crma.2004.12.012

Download

Full text not available from this repository.
View at publisher